Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 51, Number 3, Number 3/March 2006

< previous issue | all issues

Favourites:Add to Favourites
Favourites:Add to Favourites

Mixed boundary value problems for the inhomogeneous polyanalytic equation
pp. 209-223(15)
Authors: Kumar, Ajay; Prakash, Ravi

Favourites:Add to Favourites

Solving on product singularities
pp. 225-237(13)
Authors: Øvrelid, Nils; Vassiliadou, Sophia

Favourites:Add to Favourites

The Lang-type of the Riemann zeta-function
pp. 239-241(3)
Authors: Liao, Liangwen; Ye, Zhuan

Favourites:Add to Favourites

On a generalized Forelli–Rudin construction
pp. 277-294(18)
Authors: Engliš, Miroslav; Zhang, Genkai

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more